# SDR DALA2024082008298

- Difficulty date: August 17, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 87,289 hours, 40,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 664 ON MEET & GREET FOUND EXIT SIGN ABOVE 2R DOOR MISSING. CORRECTIVE ACTION: INSTALLED NEW LENS AT 2R OPS CHK GOOD OKAY FOR SVC REF B757 AMM 33-50. (5391742)
